Electronic Journal of Probability
- Electron. J. Probab.
- Volume 18 (2013), paper no. 60, 32 pp.
An invariance principle for random walk bridges conditioned to stay positive
We prove an invariance principle for the bridge of a random walk conditioned to stay positive, when the random walk is in the domain of attraction of a stable law, both in the discrete and in the absolutely continuous setting. This includes as a special case the convergence under diffusive rescaling of random walk excursions toward the normalized Brownian excursion, for zero mean, finite variance random walks. The proof exploits asuitable absolute continuity relation together with some local asymptotic estimates for random walks conditioned to stay positive, recently obtained by Vatutin and Wachtel and by Doney.We review and extend these relations to the absolutely continuous setting.
Electron. J. Probab., Volume 18 (2013), paper no. 60, 32 pp.
Accepted: 5 June 2013
First available in Project Euclid: 4 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under a Creative Commons Attribution 3.0 License.
Caravenna, Francesco; Chaumont, Loïc. An invariance principle for random walk bridges conditioned to stay positive. Electron. J. Probab. 18 (2013), paper no. 60, 32 pp. doi:10.1214/EJP.v18-2362. https://projecteuclid.org/euclid.ejp/1465064285